Sorry to be a TOTAL newbie about all of this but thought I would ask anyway. I stopped taking the pill at the end of October and had my last AF on the 26th. I've been on the pill for just under 10 years (for cramps originally) so am anxious enough about the return of the monster! I had a pretty horrific time with it all as a teenager so I thought I would read up online about it and as a result I've been taking EPO, Agnust Castus and other such herbs to try and help. All was going swimmingly until the last few days when I started to get mild cramping. Nothing painful, but cramping nonetheless. Then yesterday, I went to the toilet and the was some brown discharge ont he toilet paper. Not at all like a period... more of a gunk! And the same today.... there has been enough to make a small mark on underwear but it's still just brown gunk type stuff. Has anyone else experienced this - is this spotting common? Even with my horrible AF years ago, I've never ever experienced spotting... Could this be a sign that AF is on the way?